Buspar question

Discussion in 'Fibromyalgia Main Forum' started by hagardreams, Mar 24, 2010.

  1. hagardreams

    hagardreams New Member

    My doctor put me on buspar the middle of Jan. I started out with just a very small amount. It seemed to work really great at first. Then it just didnt seem to do as well within about a month. I then took the whole pill as prescribed by the doctor, and it seemed to be working again. Well now it just seems to be very mild at helping and I think its makeing me depressed more than its helping. I have even been feeling sick to my stomach lately.

    I have done some research online and most of the web site say it for temporary use, not long term. It also says not to just quit taking it suddenly.

    I just wondered if anyone else takes buspar, and knows much about it. I dont go see my doctor for about 3 more weeks.

    Thanks in advance for any advise!